Journal of Applied Mathematics and Stochastic Analysis
Volume 16 (2003), Issue 1, Pages 81-94
Oscillation of systems of certain neutral delay parabolic differential equations
1Shanghai Jiaotong University, Department of Mathematics, Shandong 200240, China
2Binzhou Normal College, Department of Mathematics, Shandong 256604, China
3University of Texas-Pan American, Department of Mathematics, Edinburg 78539, TX, USA
Received 1 February 2002; Revised 1 June 2002
Copyright © 2003 Wei Nian Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Sufficient conditions are established for the oscillation of systems of neutral delay parabolic differential equations. These results are illustrated by some examples.